Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sarah with an H

Needing a solution to dry skin caused by duac

I just found the acne.org website about a week ago and ordered the AHA stuff. I was going to order the benzoyl peroxide stuff as well, but then I noticed that my duac was 5% benzoyl peroxide and dedided to just up the amount I was using. It actually seems to be helping, but my face has become extremely dry. It's even peeling now which is something I never had a problem with before. I bought some moisturizer thinking that might help but it just irritated my face more. I guess the combo of the duac and moisturizer created some reaction, because it stung like crazy. Does anyone know of a moisturizer I can use with the duac? Please, let me know. Thanks.

:0)Sarah

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×